# SDR DALA2019040532218

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 88,054 hours, 40,178 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA WAS FOUND OF 1.625" X 1.250" ON REPAIR DOUBLER AT TRAILING EDGE WEDGE LOWER SKIN SLAT 7 SS=410 RH WING. SUMMARY OF N.R.C. SERIAL NO. 00139: DISBONDED AREA ON REPAIR DOUBLER AT TRAILING EDGE WEDGE LOWER SKIN SLAT 7 STA. SS=410 WAS REPAIRED PER B 757-200 SRM 57-43-02-2R-1 AND PER B-757-200 S.R.M. 51-70-10-2R-4. REPAIR CLASS III WAS PERFORMED.PERFORM ULTRASONIC LOW FREQUENCY BOND TEST INSPECTIONOR NO LATER THAN 6 MONTHS OR 600 TRAILING EDGE WEDGE FLIGHT CYCLES, WHICHEVER OCCURS FIRST PER B757-200 SRM 57-43-02 REPAIR 1 NOTE E AND SERVICE BULLETIN 757-57-0066 REVISION 1, PARAGRAPH 1.E. COMPLIANCE, TABLE 1 AND PARAGRAPH 3B PART 5. TO DETAILED INSP SEE LP 1013062.
